Sign in to follow this  
Followers 0
  • entry
  • comment
  • views

7 Days On Erythromycin


I've been on Erythromycin for 7 days now.

I've had the sore stomach cramps but they've gone. Many people say they come back, but i hope not, they're really painful...

I'm using Differin cream too, it helps dry up the skin.

Erythromycin Bad side effects include

Stomach cramps

Very dry skin around eyes

Sore eyes

Some muscle ache

But I've had good side effects!

More energy

Definite reduced redness

Less spots coming through

My problem is acne scars. I can handle the spots but I scar really easily. Hopefully I'll see some progress!!

  Report Entry

1 Comment

Ask your derm if you can try amoxicillin or cephalexin, they both work way better than erythromycin. I don't mean to be discouraging but I have experience using many different types of anti-biotics so you can rest assured that I am speaking from experience. Good luck.

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now